Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

April 7, 20146 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Apr 7, 2014, 1:46 AM EDT for 6 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2014, 1:46 AM EDT (05:46 UTC)
Expired
Apr 7, 2014, 2:30 AM EDT
In force
44 min
Issued by
NWS Atlanta, GA

Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Floyd County, GA, Polk County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 95 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
503 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WWUS82 KFFC 070546
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 AM EDT MON APR 7 2014

GAZ001>003-011-019-030-070630-
146 AM EDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALKER...POLK...
CATOOSA...CHATTOOGA...DADE AND FLOYD COUNTIES UNTIL 230 AM EDT...

AT 142 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
BAND OF HEAVY RAIN WITH EMBEDDED THUNDERSTORMS FROM 13 MILES WEST OF 
STEPHENSVILLE TO 23 MILES WEST OF ESOM HILL...MOVING EAST AT 35 
MPH.  THIS LINE WILL ENTER THE NORTHWEST GEORGIA COUNTIES AT AROUND 
205 AM.  IN ADDITION TO RAINFALL RATES OF 1 TO 2 INCHES PER 
HOUR...WINDS GUSTING TO 35 MPH ARE POSSIBLE.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WALKER...POLK...CATOOSA...CHATTOOGA...DADE AND FLOYD COUNTIES...
INCLUDING AREAS AROUND COLE CITY...MENLO...CLOUDLAND...
STEPHENSVILLE...RISING FAWN...TRENTON...CHATTOOGAVILLE...LYERLY...
MORGANVILLE...CLOUDLAND CANYON STATE PARK...NEW ENGLAND...CEDAR
GROVE...ETNA...HOLLAND AND LYERLY. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

&&

LAT...LON 3499 8503 3487 8502 3486 8506 3482 8507
      3482 8513 3473 8517 3472 8505 3455 8506
      3454 8509 3447 8509 3446 8511 3443 8509
      3442 8511 3440 8505 3399 8507 3390 8539
      3498 8561
TIME...MOT...LOC 0542Z 255DEG 32KT 3487 8578 3439 8573
          3388 8578

$$
30

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 6, 8:01 PM EDT, 5 hours 45 minutes earlier.

Area forecast discussion, Apr 6, 8:01 PM EDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
801 PM EDT SUN APR 6 2014

.PREV DISCUSSION... /ISSUED 342 PM EDT SUN APR 6 2014/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
SHORT TERM PERIOD REMAINS ACTIVE WITH SIGNIFICANT RAINFALL EVENT
UNFOLDING. MODELS CONSISTENT WITH SUGGESTING HEAVY RAINFALL AMOUNTS
ASSOCIATED WITH DEEPENING SURFACE LOW AND ACCOMPANYING STRONG
SHORTWAVE. THIS EVENT CONTINUES TO BE A DUAL THREAT...WITH BOTH
HEAVY RAIN AND FLASH FLOODING EXPECTED THROUGH THE SHORT TERM AS
WELL AS THE POTENTIAL FOR SEVERE THUNDERSTORMS MONDAY LATE MORNING
AND AFTERNOON. ALTHOUGH THE RAINFALL TODAY AS BEEN ISENTROPICALLY
DRIVEN...THE UPPER LEVEL FEATURES WILL SUPPORT THE DEVELOPING
ACTIVITY TONIGHT.

HAVE REALLY KEPT MINIMAL THUNDERSTORM CHANCES ACROSS THE FAR
SOUTHERN CWA THIS AFTERNOON AND THEN ACROSS PORTIONS OF WEST AND
NORTH GEORGIA INTO TONIGHT. THE POTENTIAL FOR THUNDERSTORMS
DIMINISHES SOMEWHAT OVERNIGHT...AND SO HAVE ONLY INDICATED THUNDER
ACROSS PORTIONS OF WESTERN GEORGIA AFTER MIDNIGHT. MODELS AGREE WITH
USHERING BEST CAPES INTO THE AREA LATE MORNING MONDAY...SO HAVE
INDICATED INCREASED TS POTENTIAL FROM THE WEST THROUGH MID MORNING
THROUGH THE AFTERNOON MONDAY. CAD IN PLACE ACROSS NORTHEAST GEORGIA
SHOULD KEEP THUNDERSTORMS AT BAY AT LEAST INITIALLY...AND AS THE CAD
ERODES INTO THE AFTERNOON...HAVE SPREAD TS POPS INTO PORTIONS OF
NORTHEAST GEORGIA AS WELL.

THIS IS A HIGH SHEAR ENVIRONMENT. MODELS CONTINUE TO SHOW SHEAR
VALUES OF 35-45 KT /0-1 KM/...50-70 KT /0-6 KM...HIGHEST NEAR THE
CAD/ AND HELICITY OF 300-400 M2S2. MODELED INSTABILITY HAS INCREASED
SOMEWHAT...BUT OVERALL CONSENSUS CONTINUES TO BE IN THE 400-700 J/KG
RANGE...WITH THE HIGHEST ACROSS CENTRAL GEORGIA. GIVEN THE HIGH
SHEAR ENVIRONMENT...ISOLATED SEVERE STORMS CAN BE EXPECTED...
ESPECIALLY SOUTH OF A LINE FROM LAGRANGE TO FOREST PARK TO ATHENS.
ANY CHANGE IN THE AVAILABLE INSTABILITY WOULD INCREASE THE
LIKELIHOOD OF SEVERE STORMS. THE MAIN CONCERNS CONTINUE TO BE
DAMAGING WINDS AND ISOLATED TORNADOES IN THIS AREA. THE HIGHEST
UNCERTAINTY WITH SEVERE STORM DEVELOPMENT WILL BE ALONG THE CAD
BOUNDARY/WEDGE FRONT WHERE LOW LEVEL VORTICITY COULD SUPPORT
STRONG STORM DEVELOPMENT IN THAT AREA.

TEMPERATURES TODAY HAVE BEEN QUITE A BIT LOWER THAN INITIALLY
EXPECTED WITH THE CLOUDS/PRECIPITATION REALLY INHIBITING INSOLATION.
THE MODEL GUIDANCE WAS SIGNIFICANTLY TOO WARM FOR TODAY. HAVE GONE
WITH A GUIDANCE BLEND...TRENDING A DEGREE OR TWO COOLER FOR THE
HIGHS AND LOWS THROUGH THE SHORT TERM.

FOR QPF...SEE THE HYDROLOGY SECTION BELOW.

31

LONG TERM /TUESDAY THROUGH SUNDAY/...
NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIOD. LONG RANGE MODELS
CONTINUE TO SHOW WRAP AROUND MOISTURE POSSIBLY SPREADING A FEW
PATCHY AREAS OF LIGHT RAIN ACROSS MAINLY NORTH GA TUESDAY AND
TUESDAY NIGHT. THEN HIGH PRESSURE BUILDS OVER THE AREA AND
MAINTAINS A DRY FORECAST THROUGH SATURDAY. A MOIST SOUTHERLY FLOW
AHEAD OF AN APPROACHING COLD FRONT MAY SPREAD A FEW SHOWERS ACROSS
THE AREA ON SUNDAY. STAY TUNED FOR THIS POTENTIAL. /39

PREV LONG TERM DISCUSSION... /ISSUED 442 AM EDT SUN APR 6 2014/
LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
MODELS IN GOOD AGREEMENT THROUGH THE LONG TERM. THE MAIN TROUGH
WILL MOVE ACROSS THE CWA LATE TUESDAY/TUESDAY NIGHT BRINGING A
CHANCE OF SHOWERS. AFTER THIS PASSES THROUGH THE REST OF THE LONG
TERM WILL REMAIN DRY. A NORTHWEST FLOW AND THE SURFACE HIGH
SETTLING IN OVER THE CWA WEDNESDAY AND WEDNESDAY NIGHT WILL BRING
ANOTHER COLD NIGHT TO THE CWA WITH TEMPERATURES DROPPING INTO THE
30S. AFTER WEDNESDAY NIGHT A MORE ZONAL SETS UP OVER THE CWA
BRINGING A GOOD MODERATION IN TEMPERATURES.

17

HYDROLOGY...
HAVE EXPANDED THE FLOOD WATCH FURTHER SOUTH AND EAST TO ACCOUNT FOR
OUR LATEST THOUGHTS ON QPF. SO FAR TODAY THE SOUTHWEST PORTION OF
THE AREA HAS OBSERVED THE HIGHEST RAINFALL TOTALS /1.5-2.5 INCHES
SOUTH OF MACON AND WEST OF AMERICUS/. CONTINUE TO EXPECT WIDESPREAD
2-3 INCHES ACROSS MUCH OF THE AREA TONIGHT THROUGH EARLY TUESDAY
MORNING...AND PORTIONS OF THE FAR WESTERN METRO ATLANTA AREA INTO
WESTERN AND NORTHWESTERN GEORGIA /INCLUDING
ROME...CEDARTOWN...CARROLLTON AND SURROUNDING AREAS/...COULD SEE AN
ADDITIONAL 3 TO 3.5 INCHES. RUNOFF FROM THE RAINFALL TONIGHT AND
MONDAY WILL RESULT IN SIGNIFICANT RISES ON AREA CREEKS AND RIVERS
WHICH COULD RESULT IN MINOR FLOODING...ESPECIALLY IN FLOOD PRONE
AREAS. PARTICULARLY VULNERABLE AREAS INCLUDE LOOKOUT CREEK NEAR NEW
ENGLAND...AND BIG CREEK...SUWANEE CREEK AND ALLATOONA CREEK IN THE
ATLANTA METRO AREA. ISOLATED FLASH FLOODING IS ALSO POSSIBLE.

OVERALL...THESE VALUES ARE IN LINE WITH THE WPC QPF GUIDANCE...AND
WITH MODELED PWS ABOVE 1.5 FOR THIS TIME OF YEAR /99TH PERCENTILE
LOCALLY/ THESE AMOUNTS LOOK REASONABLE. MODELS COULD BE IN BETTER
AGREEMENT WITH QPF...AND THE FORECAST COULD CHANGE SLIGHTLY AS THIS
EVENT UNFOLDS.

&&

.AVIATION...
00Z UPDATE...
RAIN CONTINUES TO MOVE NORTHWARD ACROSS THE AREA THIS EVENING. AS THE
RAIN MOVES NORTH CIGS ARE FALLING FROM VFR TO IFR...AND SHOULD SEE
SOME LIFR CIGS THROUGH DAYBREAK MONDAY. EXPECTING THE PRECIP TO
CONTINUE OFF AND ON THROUGH 22Z MON. WINDS EXPECTED TO STAY E TO SE
UNTIL THE FRONT MOVES CLOSER WHEN THEY TURN TO THE SW BY 20Z MON.
WINDS WILL TURN TO THE W AFTER IT MOVES THROUGH. WINDS SPEEDS ARE
BEGINNING TO INCREASE AND WILL STAY IN THE 10-14KT RANGE GUSTING TO
25KT THROUGH LATE MONDAY AFTERNOON. VSBYS WILL ALSO RANGE FROM VFR
TO IFR AS SHOWERS MOVE IN AND OUT THROUGH THE PERIOD.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          54  68  50  66 / 100 100  50  20
ATLANTA         56  69  49  63 / 100 100  20  20
BLAIRSVILLE     49  64  44  60 / 100 100  30  30
CARTERSVILLE    55  69  46  62 / 100 100  20  30
COLUMBUS        60  75  51  67 / 100 100  20  20
GAINESVILLE     53  64  48  64 / 100 100  30  20
MACON           59  73  53  70 / 100 100  50  20
ROME            55  69  46  63 / 100 100  20  30
PEACHTREE CITY  57  73  48  65 / 100 100  20  20
VIDALIA         60  75  60  71 /  50 100  90  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH LATE MONDAY NIGHT FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD...
FORSYTH...GILMER...GORDON...GREENE...GWINNETT...HALL...HANCOCK...
HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WEBSTER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&

SHORT TERM...01
LONG TERM....11
AVIATION...01
Hazardous weather outlook, Apr 6, 11:06 PM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1106 PM EDT SUN APR 6 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080315-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1106 PM EDT SUN APR 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

A STORM SYSTEM OVER THE LOWER MISSISSIPPI VALLEY CONTINUES TO
STRENGTHEN AND SPREAD SHOWERS ACROSS MUCH OF NORTH AND CENTRAL
GEORGIA. THESE SHOWERS HAVE ALREADY DUMPED AROUND 1 TO 3 INCHES
ACROSS PARTS OF WEST CENTRAL GEORGIA EARLIER TODAY. THE SHOWERS
WILL OVERNIGHT...AND SOME OF THE RAINFALL WILL BE HEAVY TONIGHT
AND COULD RESULT IN FLOODING OF STREAMS AND RIVERS. FOR THIS
REASON A FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL
GEORGIA THROUGH MONDAY. SEE THE LATEST FLOOD WATCH STATEMENT FOR
MORE INFORMATION.

ALSO...THERE IS A CHANCE OF THUNDERSTORMS ACROSS WEST AND PARTS OF
CENTRAL GEORGIA TONIGHT. HOWEVER...INSTABILITY WILL BE LIMITED
AND THEREFORE SEVERE STORMS ARE NOT EXPECTED THROUGH TONIGHT. AS
THE UPPER SYSTEM MOVES CLOSER TO THE REGION LATE TONIGHT...SHEAR
AND INSTABILITY WILL INCREASE ACROSS WEST GEORGIA...AND THIS MAY
ALLOW A FEW THUNDERSTORMS TO BECOME STRONG WITH GUSTY WINDS TOWARD
MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
AS THE STORM SYSTEM CONTINUES TO MOVE EAST MONDAY...SHEAR AND
INSTABILITY WILL CONTINUE TO INCREASE...ESPECIALLY ACROSS CENTRAL
GEORGIA MONDAY AFTERNOON. SHOWERS AND THUNDERSTORMS WILL CONTINUE
TO INCREASE ACROSS CENTRAL GEORGIA. WITH THE ADDED INSTABILITY OF
DAYTIME HEATING...A FEW STORMS COULD BECOME SEVERE ACROSS PARTS OF
NORTH AND CENTRAL GEORGIA. ALTHOUGH DAMAGING WINDS WILL BE THE MAIN
STORM THREAT... AN ISOLATED TORNADO CANNOT BE RULED OUT ON MONDAY.
THE SEVERE STORM THREAT WILL BE MAINLY ALONG AND SOUTH OF A LINE
FROM LA GRANGE TO ATLANTA TO ATHENS.

HEAVY RAIN WILL CONTINUE ACROSS NORTH GEORGIA MONDAY AND FOR THIS
REASON THE FLOOD WATCH CONTINUES IN EFFECT THROUGH MONDAY. SEE THE
LATEST FLOOD WATCH STATEMENT FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 7, 1:46 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 AM EDT MON APR 7 2014

GAZ001>003-011-019-030-070630-
146 AM EDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALKER...POLK...
CATOOSA...CHATTOOGA...DADE AND FLOYD COUNTIES UNTIL 230 AM EDT...

AT 142 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF HEAVY RAIN WITH EMBEDDED THUNDERSTORMS FROM 13 MILES WEST OF
STEPHENSVILLE TO 23 MILES WEST OF ESOM HILL...MOVING EAST AT 35
MPH.  THIS LINE WILL ENTER THE NORTHWEST GEORGIA COUNTIES AT AROUND
205 AM.  IN ADDITION TO RAINFALL RATES OF 1 TO 2 INCHES PER
HOUR...WINDS GUSTING TO 35 MPH ARE POSSIBLE.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WALKER...POLK...CATOOSA...CHATTOOGA...DADE AND FLOYD COUNTIES...
INCLUDING AREAS AROUND COLE CITY...MENLO...CLOUDLAND...
STEPHENSVILLE...RISING FAWN...TRENTON...CHATTOOGAVILLE...LYERLY...
MORGANVILLE...CLOUDLAND CANYON STATE PARK...NEW ENGLAND...CEDAR
GROVE...ETNA...HOLLAND AND LYERLY. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

&&

LAT...LON 3499 8503 3487 8502 3486 8506 3482 8507
      3482 8513 3473 8517 3472 8505 3455 8506
      3454 8509 3447 8509 3446 8511 3443 8509
      3442 8511 3440 8505 3399 8507 3390 8539
      3498 8561
TIME...MOT...LOC 0542Z 255DEG 32KT 3487 8578 3439 8573
          3388 8578

30

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 2:33 AM EDTSpecial Weather StatementFFCBartow, Catoosa, Floyd, Gordon, Murray, Paulding and 3 more42 min
Apr 7, 3:16 AM EDTSpecial Weather StatementFFCCobb, Haralson, Paulding, Polk44 min
Apr 7, 3:57 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Paulding48 min
Apr 7, 4:21 AM EDTAreal Flood WarningFFCChattooga, Floyd6 hr
Apr 7, 4:51 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Heard, Paulding39 min
Apr 7, 5:34 AM EDTSpecial Weather StatementFFCCarroll, Clayton, Cobb, Douglas, Fulton, Haralson and 1 more41 min
Apr 7, 6:23 AM EDTRiver Flood WarningFFCForsyth22 hr
Apr 7, 6:37 AM EDTRiver Flood WarningFFCForsyth, Fulton60 hr
Apr 7, 6:41 AM EDTSpecial Weather StatementFFCCarroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 4 more49 min
Apr 7, 7:17 AM EDTFlash Flood WarningFFCCarroll, Coweta, Douglas, Fulton, Heard6 hr
Apr 7, 7:31 AM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Apr 7, 7:46 AM EDTRiver Flood WarningFFCCobb24 hr
Apr 7, 7:46 AM EDTRiver Flood WarningFFCDeKalb, Fulton13 hr
Apr 7, 7:50 AM EDTSpecial Weather StatementFFCButts, Clayton, Fayette, Harris, Henry, Lamar and 4 more40 min
Apr 7, 8:04 AM EDTRiver Flood WarningFFCPolk11 hr
Apr 7, 8:04 AM EDTRiver Flood WarningFFCGwinnett24 hr
Apr 7, 8:15 AM EDTRiver Flood WarningFFCDade23 hr
Apr 7, 8:26 AM EDTSpecial Weather StatementFFCMuscogee, Talbot34 min
Apr 7, 8:40 AM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Apr 7, 8:40 AM EDTRiver Flood WarningFFCGwinnett24 hr
Apr 7, 8:46 AM EDTSpecial Weather StatementFFCBibb, Butts, Crawford, Jasper, Jones, Lamar and 3 more44 min
Apr 7, 8:56 AM EDTRiver Flood WarningFFCCobb8 hr
Apr 7, 9:08 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Macon, Marion, Muscogee, Schley and 5 more37 min
Apr 7, 9:16 AM EDTRiver Flood WarningFFCFulton, Gwinnett24 hr
Apr 7, 9:16 AM EDTRiver Flood WarningFFCFulton24 hr
Apr 7, 9:16 AM EDTRiver Flood WarningFFCCobb24 hr
Apr 7, 9:16 AM EDTRiver Flood WarningFFCDeKalb24 hr
Apr 7, 9:29 AM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Taliaferro, Warren, Wilkes46 min
Apr 7, 9:38 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Bleckley, Crawford, Dodge, Houston and 9 more52 min
Apr 7, 9:45 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Marion, Muscogee, Stewart, Talbot and 1 more45 min
Apr 7, 9:59 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Macon, Schley, Sumter, Taylor46 min
Apr 7, 10:10 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard56 hr
Apr 7, 10:10 AM EDTRiver Flood WarningFFCGwinnett22 hr
Apr 7, 10:10 AM EDTRiver Flood WarningFFCCobb, Douglas60 hr
Apr 7, 10:30 AM EDTRiver Flood WarningFFCCatoosa46 hr
Apr 7, 10:30 AM EDTRiver Flood WarningFFCMurray, Whitfield27 hr
Apr 7, 10:30 AM EDTRiver Flood WarningFFCWhitfield24 hr
Apr 7, 10:30 AM EDTRiver Flood WarningFFCGordon, Murray, Whitfield3 days
Apr 7, 10:38 AM EDTSpecial Weather StatementFFCMarion, Stewart, Webster22 min
Apr 7, 10:48 AM EDTSpecial Weather StatementFFCBleckley, Glascock, Houston, Jefferson, Johnson, Laurens and 4 more42 min
Apr 7, 10:53 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Macon, Schley, Sumter, Taylor52 min
Apr 7, 10:55 AM EDTRiver Flood WarningFFCFulton24 hr
Apr 7, 11:29 AM EDTFlash Flood WarningFFCHarris, Muscogee, Talbot, Taylor, Upson6 hr
Apr 7, 11:33 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart, Webster57 min
Apr 7, 11:42 AM EDTRiver Flood WarningFFCCobb, Fulton17 hr
Apr 7, 12:02 PM EDTRiver Flood WarningFFCCobb, Fulton24 hr
Apr 7, 12:03 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Crawford, Crisp, Dodge, Dooly and 15 more57 min
Apr 7, 12:31 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart, Webster74 min
Apr 7, 12:37 PM EDTRiver Flood WarningFFCCherokee24 hr
Apr 7, 12:37 PM EDTRiver Flood WarningFFCGwinnett, Walton24 hr
Apr 7, 12:37 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee71 hr
Apr 7, 12:53 PM EDTRiver Flood WarningFFCCarroll24 hr
Apr 7, 12:58 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Emanuel, Jefferson, Johnson and 8 more62 min
Apr 7, 1:59 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Montgomery, Telfair, Toombs and 2 more61 min
Apr 7, 2:13 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler47 min
Apr 7, 2:35 PM EDTRiver Flood WarningFFCDawson, Forsyth13 hr
Apr 7, 2:52 PM EDTRiver Flood WarningFFCCobb11 hr
Apr 7, 2:55 PM EDTSpecial Weather StatementFFCMontgomery, Toombs35 min
Apr 7, 3:01 PM EDTRiver Flood WarningFFCCherokee24 hr
Apr 7, 3:02 PM EDTAreal Flood WarningFFCCrisp9 hr
Apr 7, 3:25 PM EDTRiver Flood WarningFFCHaralson24 hr
Apr 7, 3:59 PM EDTRiver Flood WarningFFCChattooga24 hr
Apr 7, 3:59 PM EDTRiver Flood WarningFFCFloyd24 hr
Apr 7, 4:31 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson47 hr
Apr 7, 4:31 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs3 days
Apr 7, 7:41 PM EDTRiver Flood WarningFFCCherokee13 hr

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.